Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 836312, 10 pages
http://dx.doi.org/10.1155/2015/836312
Research Article

Quantifying Poincare’s Continuation Method for Nonlinear Oscillators

Pontificia Universidad Javeriana, Cali 760031, Colombia

Received 16 June 2015; Accepted 5 August 2015

Academic Editor: Weinian Zhang

Copyright © 2015 Daniel Núñez and Andrés Rivera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In the sixties, Loud obtained interesting results of continuation on periodic solutions in driven nonlinear oscillators with small parameter (Loud, 1964). In this paper Loud’s results are extended out for periodically driven Duffing equations with odd symmetry quantifying the continuation parameter for a periodic odd solution which is elliptic and emanates from the equilibrium of the nonperturbed problem.